Kelley-Morse+Types of well order is not a conservative extension of Kelley Morse

Archive for Mathematical Logic 33 (1):13-21 (1994)
  Copy   BIBTEX

Abstract

Assuming the consistency ofZF + “There is an inaccessible number of inaccessibles”, we prove that Kelley Morse theory plus types is not a conservative extension of Kelley-Morse theory

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Types in class set theory and inaccessible cardinals.M. Victoria Marshall - 1996 - Archive for Mathematical Logic 35 (3):145-156.
On the Consistency of a Positive Theory.Olivier Esser - 1999 - Mathematical Logic Quarterly 45 (1):105-116.
Fixed-points of Set-continuous Operators.O. Esser, R. Hinnion & D. Dzierzgowski - 2000 - Mathematical Logic Quarterly 46 (2):183-194.
Mereological sets of distributive classes.Andrzej Pietruszczak - 1996 - Logic and Logical Philosophy 4:105-122.
Variations in sending Morse code.Charles Windle - 1955 - Journal of Experimental Psychology 50 (1):75.
SU(1, 1) Perturbations of the s-Wave Morse Potential Problem.Haluk Beker - 1998 - Foundations of Physics 28 (6):999-1004.
Individualist Ethics and the Welfare State. [REVIEW]Douglas J. Den Uyl - 2001 - Journal of Ayn Rand Studies 3 (1):109 - 115.
Reasoning about Art.David Kelley - 2001 - Journal of Ayn Rand Studies 2 (2):335 - 340.
A1 is not a conservative extension of s4 but of S.Michiro Kondo - 1989 - Journal of Philosophical Logic 18 (3):321 - 323.

Analytics

Added to PP
2013-12-01

Downloads
16 (#669,202)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Types in class set theory and inaccessible cardinals.M. Victoria Marshall - 1996 - Archive for Mathematical Logic 35 (3):145-156.

Add more citations

References found in this work

Set Theory.T. Jech - 2005 - Bulletin of Symbolic Logic 11 (2):243-245.
Set theory.Thomas Jech - 1981 - Journal of Symbolic Logic.

Add more references